It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Ringing in my ears
Oct 8, 2004
Hi All,
It has been a while since I have logged on. I was wondering if anyone hear has experiance ringing in the ears and you ears feeling like they are filling up with air. the last 2 weeks I have had non stop ear ringing and I am concerned that it might be the Ultram I am taking. I tried Hydrocodone again and it seemed to have stop a little. Has there been any experiance to this and for how long have you had it?

Bart
[FONT=Arial Narrow][SIZE=2][COLOR=Indigo]Hi Bart,
I'm no expert on Ultram, but I do have a comment or two on this subject. Many ear-ringing experiences can be caused by changes in blood pressure. This is evident to anyone who has ever taken too much aspirin at one time.

Ironically....and this is very scary - spontaneous and complete hearing loss has been reported by people who are taking a lot of hydrocodone. Deductive reasoning would suggest this is what happened to Rush Limbaugh a while back when he suddenly lost his hearing. This was before the whole drug scandal broke, but we all know now he was a drug addict when he suddenly went deaf. I've heard it can be irreversable, though in Limbaugh's case I know he can hear again. This is an important and interesting subject you have raised, and I hope some others here might have knowledge about this. What did your doctor say? Try a google search using keywords "Ultram hearing loss / ear ringing / tinitus"[/COLOR][/FONT][/SIZE]





All times are GMT -7. The time now is 11:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!